# SDR SIMA20210422006

- Difficulty date: April 22, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 37,820 hours, 32,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Frms 47-48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OMEGA BEAM SUPPORT ANGLE IS CRACKED , BETWEEN FR 47 AND FR 48 -C/A-REPLACED RH OMEGA BEAM SUPPORT ANGLE BETWEEN FR 47 AND FR 48 IAW SRM 53-23-02 AND SRM 51-40-02. RT OMEGA BEAM SUPPORT ANGLE IS CRACKED , BETWEEN FR 47 AND FR 48 -C/A-REPLACED RH OMEGA BEAM SUPPORT ANGLE BETWEEN FR 47 AND FR 48 IAW SRM 53-23-02 AND SRM 51-40-02.
